MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC S7; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC S7; INSTRUMENT, STEREOTAXIC
Model Number 9733856R
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Other relevant device(s) are: product id: 9735585, version #: 3.1.1.No parts have been received by the manufacturer for evaluation.The manufacture date was not available at the time of reporting.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported outside of a procedure that the health care professional (hcp) tried to load a ct scan via cd, the software did not recognize the disc.The hcp was able to successfully load a mri via cd.The mri did not seem adequate for registration because it was fairly poor quality, the skin wasn't smooth, and the tip of the nose was missing.Technical service recommended having a new cd burnt with only the raw digital intercommunication of medicine (dicom) files.No patient was present at the time of the event.
 
Additional Manufacturer Narrative
H3) software analysis was conducted, and it was noted that they were unable to determine probable cause without further information since the behavior cannot be replicated.Suspecting disc issue.H6) 10,213,67 are associated with completion of software analysis medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
S7
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9848483
Report Number1723170-2020-00947
Device Sequence Number19023726
Product Code HAW
UDI-Device Identifier00613994603678
UDI-Public00613994603678
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9733856R
Device Catalogue Number9733856R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2020
Supplement Date Received by Manufacturer03/27/2020
Initial Report FDA Received Date03/18/2020
Supplement Report FDA Received Date04/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1